PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 66 | 1 | 49-55
Tytuł artykułu

The product of a function and a Boehmian

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be the class of all real-analytic functions and β the class of all Boehmians. We show that there is no continuous operation on β which is ordinary multiplication when restricted to A.
Słowa kluczowe
Rocznik
Tom
66
Numer
1
Strony
49-55
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-09-04
poprawiono
1993-01-29
Twórcy
  • Department of Mathematics, California State University, Stanislaus Turlock, California 95382 U.S.A.
Bibliografia
  • [1] N. K. Bary, A Treatise on Trigonometric Series, Pergamon Press, New York, 1964.
  • [2] I. M. Gelfand and G. E. Shilov, Generalized Functions, Vol. 2, Academic Press, New York, 1968.
  • [3] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, Berlin, 1983.
  • [4] L. L. Littlejohn and R. P. Kanwal, Distributional solutions of the hypergeometric differential equation, J. Math. Anal. Appl. 122 (1987), 325-345.
  • [5] J. Mikusiński, Operational Calculus, Pergamon Press, Oxford, 1959.
  • [6] P. Mikusiński, Convergence of Boehmians, Japan. J. Math. 9 (1983), 159-179.
  • [7] P. Mikusiński, Boehmians and generalized functions, Acta Math. Hungar. 51 (1988), 271-281.
  • [8] P. Mikusiński, On harmonic Boehmians, Proc. Amer. Math. Soc. 106 (1989), 447-449.
  • [9] D. Nemzer, Periodic Boehmians II, Bull. Austral. Math. Soc. 44 (1991), 271-278.
  • [10] D. Nemzer, The Laplace transform on a class of Boehmians, ibid. 46 (1992), 347-352.
  • [11] L. Schwartz, Théorie des distributions, Hermann, Paris, 1966.
  • [12] S. M. Shah and J. Wiener, Distributional and entire solutions of ordinary differential and functional differential equations, Internat. J. Math. and Math. Sci. 6 (1983), 243-270.
  • [13] J. Wiener, Generalized-function solutions of differential and functional differential equations, J. Math. Anal. Appl. 88 (1982), 170-182.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv66i1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.